Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 1


Spectral Galerkin Method for Optimal Control Problems Governed by Integral and Integro- Differential Equations

PP: 33-42
Mostafa Ali El-Khateb, Manl. E. Al-Hohaly and Hussien S. Hussien,
In this paper a Legendre integral method is proposed to solve integral and integro- differential problems and optimal control problems governed by integral and integro- differential equations. Galerkin method is used to reformulate the problem as constrained optimization problem. The resulting constrained optimization problem is solved by Hybrid penalty partial quadratic interpolation technique. Numerical results are included to confirm the efficiency and accuracy of the method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved